I am male 29. My work involves working in front of computer and also working in sites in factories.
Its not very stressfull though.My problem started all of a sudden in March 2009 when I started to feel tired, fatigued and a feeling of weak legs.
I consulted general physician , she suggested me to take some b-complex and keep healthy diet.I followed
her diet plan.I was going to Gym in the evening, started 2 weeks before. After 1-2 weeks I was feeling more fatigued and weakness was growing in my legs.
I observed after working out in gym , my calf muscles were becoming as hard as a rock.I stopped going to gym and preferred taking rest.
In a few days time my condition deteriorated.I felt pain in my knee and ankle joints too with pain radiating to my back while walking along with burning sensations in my feet while standing.
I went to neighbouring hospital and took x-ray for my spine, Blood sugar test and CPK level.Everything was normal.
I was given oral steroids for 15 days days along with vitamin B-12 injections for 10 days. I took them regularly.
I found my appetite got increased and i got red rashes all over my body but my pain didnt get better in 1 week time.
Then I went to see a neurologist. He suggested me to stop taking steroids by reducing the dosage.
A complete blood test along with urine test was done.It was normal.
Then MRI and Nerve conduction tests were done. Everything came out to be normal.
Doctor prescribed Maxgalin-M (lyrica,Pregablin 75 Mg ) to me 2 times a day. I took it for 5 months.
I was feeling better with pain only sometimes and burning sensation in my feet which reduced considerably with time.
I was back to normal life in the month of September.In november I got some warts near my genital area and also a few on my wrist.I took aclyvoir for 2 weeks.
Sores healed in 2 weeks.My life continued quite normal after that.In March I got a little lower back ache.I used some
pain relieving cream and I was fine in a weeks time.I was very happy and everything was normal.However In May'2010, I started feeling pain on the inner side of my thighs, just opposite to the knees.
Then again feeling burning sensations in my feet started, calf muscles getting cramped.It was not as severe as I had before but still it was there.
I went to doctor again.Series of Blood tests including sodium and potassion.It came out to be normal.Then he did
ultrasound of my legs to find if there was any clot.It was normal.Then Ultrasound of my thyroid, he fould it was a little bit inflammed and my ESR level was just a bit more than normal it was 20.Although my Thyroid blood tests were normal.
He gave me some steroids again for a week.After 1 week my ESR was normal, But I still had burning feet, fatigue and lack of energy.
Some days were bit better, some were bad.I started taking Pregablin again.I still got some days with burning sensation in my feet.
Visited one more neurologist, he told me that may be my weight ( 67 kgs , height 162 cms ) is a bit more to be supported by my legs.
He told me to continue taking pregablin along with Vitamin-E. I did that for 2 months and stopped taking pregablin.
Only sometimes I used to get burning sensation in my feet.In November 2010, I decided to start going to gym again , to keep a check on my weight.
May be I am 70 now. I am eating i should say very healthy diet. Good breakfast ( cereals, milk, egg , juice ), lunch and early dinner.
I started doing work out 20-30mins a day. 2-3 days was ok. On the fourth day , I started feeling fatigued.And I started feeling burning near my genital area and was feeling over acidity in my stomach.a bit burning sensation below my abdomen.
I found I was developing sores near my genital area. I stopped doing work out. Didnt take oral aclyvoir this time.
I used Aclyvoir gel for 2 days. Sores got healed, but then I got sores again in the nearby area and after healing got them again.
It lasted for 2 weeks when I started applying Ice on them , it healed.But I started feeling more fatigued, less energy and burning in my feet.
Sometimes burning sensation in my legs too. At night before getting to bed ,i can feel my feet and legs are bit hot too.but if i touch my feet , its not as hot as i m feeling.
I have started taking pregablin again one a day at night. I got a little bit of lower back ache again.Applied pain healing cream. feels better.
I dont have fever, no diarrhoea or headache. In fact I dont remember last time when I got fever.My main problem is fatigue, leg cramps and feet burning.Sometimes i can feel some water is running through inside my legs, but its just a feeling no pain.
And my feet are having tingling feelings.While laying on bed I can sometimes feel twitching of nerves like a heart beat in both legs.
I can walk normally but if I stand for a minute or two, my feet start burning.And while sitting feeling of warm shots keep on flickering from one feet to another. And a mild feeling of tincling in my feet.And If i walk very long 1-2 kms, my legs get cramped.
I was quite a healthy person, I dont know what happened to me suddenly.I sleep for 7-8 hours, but still dont feel very refreshed.
I have done most of the tests :
Series of Blood tests , MRI , X-ray , Untrasound,Nerve Conduction test and even HIV
All were negative.
About my sores I am not sure if it is herpes but its not so severe and I dont know if it has any relation with my problem, as my problem started
much before i got sores.
I dont understand by maintaining good life and healthy life style , how could i be so fatigued.
Is it Fibromyalgia
I am so scared and terrified. I was quite young and healthy for this problem. Its affecting my life a lot.
Please help me to have find a right diagnose or a direction and any suggestion for treatment.
May God bless you all !!!
I wish I could tell you what's going on but I really don't know. We have a forum here at Medhelp that you should post your question under, Undiagnosed medical symptoms. Maybe you can get some answers there. Remar
Your symptoms are typical of a condition called Peripheral Neuropathy. You can get more details about it from the following link:
I suspect your nerves are stressed due to your long hours of occupational sitting posture. You may need to relax more during your week ends and reduce the mental stress.
Your fatty body is further adding to your woes. You should try and reduce the excess fat in any case. Though I am not a doctor, I personally believe that with normal balanced food intake, and slow and steady aerobic exercises, you should be able to improve your condition. Do not engage in gim exercises which may over stress the already stressed nervous system. I would consider only Yoga, short distance walking , swimming etc. to start with, till your health improves. You should also do some simple exercises to stimulate the lymph system on a daily basis as a healthy lymph system is vital for cleansing your body.
When you say that you take healthy food, is it really a balanced food that you take?, as balanced food should not build up fat. Ideally, your daily food intake should include all macro nutrients in the right quantity. May be you should get it specified by a dietitian. Are you taking home made food or outside food ?, you should take only home made food and avoid all fast foods and outside food for some time.
One of the main reasons for fatigue is suboptimal functioning of mitochondria within the cells, which in turn accumulates fat in the body.
If you can take some time off the job, may be Nature Cure is the best option for you to get back to form. Also make some changes in your sitting posture while working and also move around a little bit to break the continuous posture for long hours.
You seem to have done almost all relevant tests, I would still like you to keep a watch on your thyroid, liver and kidney functioning. Do not get worried, play it cool, as worries would further deteriorate your health.
As regards the ulcers of the genitals, better to get an STD test done and cure if any, as some of these diseases will show up when your body is weak .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.